Vol. 8, No. 1, 2008

Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Flag-transitive and almost simple orbits in finite projective planes
1–37

Alessandro Montinaro

A characterisation of the lines external to a quadric cone of $\mathsf{PG}(3,q)$, $q$ odd
39–48

Susan G. Barwick and David K. Butler

Partitions in finite geometry and related constant composition codes
49–71

Tim Alderson and Keith E. Mellinger

Constructing the Tits ovoid from an elliptic quadric
73–79

William Cherowitzo

A characterization of the geometry of large maximal cliques of the alternating forms graph
81–116

Antonio Pasini

Line-transitive point-imprimitive linear spaces: the grid case
117–135

Anton Betten, Gregory Cresp and Cheryl Elisabeth Praeger

On $d$-dimensional dual hyperovals in $\mathsf{PG}(2d,2)$
137–145

Hiroaki Taniguchi

Dimensional dual hyperovals associated with quadratic APN functions
147–169

Satoshi Yoshiara

Collinear triples in permutations
171–173

Liangpan Li